Ask an expert
Question

27 Aug 2007

Stopped taking Yasmin
I stopped taking Yasmin about 2 weeks ago.
What I would like to know is: What is the side effects of stopping the pill?
For the last week or so I have been feeling very down - even depressed! I've been having headaches and poor hubby has been through hell with my mood swings and crying outbursts. Oh and I've also been feeling nauseous. People at work think I'm pregnant... I've had my period so that's out of the question!
Are these symptoms part of the side effects of stopping?
Please advise!!
Answer 317 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Yes, these symptoms can be due to stopping the Pill. Use painkillers for the headaches, otherwise you will have to wait it out.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9265 votes
No
66% - 17843 votes
Vote